# SDR AALA202001319012

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 83,600 hours, 10,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED EMERGENCY AREA LIGHT RIGHT ROW 15 INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY AREA LIGHT IAW AMM 33-51-03.
